# SDR DALA2025072905681

- Difficulty date: July 27, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 76,465 hours, 28,942 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1109326) CRACK_ON LOWER SKIN_HORIZONTAL STAB STA 140 TO 160 BTW FRONT SPAR AND REAR SPAR RH SIDE. LOWER SKIN HORIZONTAL STAB STA 140 TO 160 BTW FRONT SPAR AND REAR SPAR RH SIDE WAS REPAIRED PER B737-800 SRM 55-10-01-2R REPAIR 11.
